# SDR HEEA063044

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M877R28GMTLTFTET
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST NUMBER ON CLOCK DOESN'T LIGHT UP.
